# SDR REXA2024120901560

- Difficulty date: October 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902269
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL CORRODED FWD SIDE LOWER REMOVED AND REPLACED NEW SERVICEABLE PAX DOOR CLEAT BETWEEN DD6 INTERCOSTAL FWD AND FRAME FS320.00 P/N# 600-31902-269 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-40-11-001-001-A01
